Alert archive / Colorado / Flash Flood Watches in 2012

Flash Flood Watch 5, NWS Pueblo, CO

September 11, 2012El Paso County, Fremont County, Teller County, Colorado

NWS Pueblo, CO issued this flash flood watch at Sep 11, 2012, 10:30 AM MDT for El Paso County, Fremont County, Teller County, Colorado. It took effect at Sep 12, 2012, 3:00 AM MDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2012, 10:30 AM MDT (16:30 UTC)
In effect from
Sep 12, 2012, 3:00 AM MDT
Expired
Sep 12, 2012, 5:21 PM MDT
In force
14 hr
Issued by
NWS Pueblo, CO
Flood severity
None

Counties El Paso County, CO, Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 4.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2012-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2012-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3163 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WGUS65 KPUB 111630
FFAPUB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
1030 AM MDT TUE SEP 11 2012

...FLASH FLOODING WILL BE POSSIBLE ACROSS THE WALDO CANYON BURN
SCAR AREA FROM LATE TONIGHT THROUGH WEDNESDAY EVENING...

AN UPPER LEVEL STORM SYSTEM WILL INTERACT WITH DEEP SUBTROPICAL
MOISTURE TO PRODUCE A PROLONGED PERIOD OF MODERATE TO HEAVY
RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA LATE TONIGHT
THROUGH WEDNESDAY EVENING.

COZ081-084-085-120030-
/O.NEW.KPUB.FF.A.0005.120912T0900Z-120913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
1030 AM MDT TUE SEP 11 2012

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF EAST CENTRAL COLORADO...
  INCLUDING THE FOLLOWING AREAS...THE WALDO CANYON BURN SCAR AREA
  IN EL PASO AND TELLER COUNTIES.

* FROM LATE TONIGHT THROUGH WEDNESDAY EVENING

* A UPPER LEVEL STORM SYSTEM CROSSING THE NORTHERN ROCKIES WILL
  INTERACT WITH DEEP SUBTROPICAL MOISTURE FROM THE SOUTHWEST TO
  PRODUCE A PROLONGED PERIOD OF MODERATE TO HEAVY RAINFALL ACROSS
  THE WALDO CANYON BURN SCAR AREA. CURRENT FORECAST MODELS
  INDICATE THE POTENTIAL FOR AN INCH OF RAIN OR MORE OVER A 12
  HOUR PERIOD ACROSS THE WALDO CANYON BURN SCAR AREA FROM LATE
  TONIGHT THROUGH WEDNESDAY EVENING.

* THIS AMOUNT OF RAINFALL...IF IT OCCURS...WOULD LIKELY LEAD TO
  FLASH FLOODING ACROSS THE WALDO CANYON BURN SCAR AREA. CREEKS
  AND DRAINAGE AREAS WOULD FLOOD. LANDSLIDES AND DEBRIS FLOWS
  WOULD OCCUR. ROADS WOULD BE COVERED OR WASHED OUT BY RUSHING
  WATER AND DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY THE SOILS AND
VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND
DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. IN 
ADDITION...THE SOILS IN A BURN SCAR CAN BECOME UNSTABLE WHEN IT 
RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK. 
ROADS CAN BE WASHED OUT BY THE FORCE OF RUSHING WATER AND DEBRIS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OR DEBRIS COVERS
THE ROADWAY. THE WATER OR DEBRIS MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY.

THOSE WITH FLASH FLOOD CONCERNS IN AN NEAR THE WALDO CANYON BURN
SCAR AREA SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE
ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
5 follow-up statements
738 
WGUS65 KPUB 112344
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
544 PM MDT TUE SEP 11 2012

...FLASH FLOODING WILL BE POSSIBLE ACROSS THE WALDO CANYON BURN
SCAR AREA FROM LATE TONIGHT THROUGH WEDNESDAY EVENING...

AN UPPER LEVEL STORM SYSTEM WILL INTERACT WITH DEEP SUBTROPICAL
MOISTURE TO PRODUCE A PROLONGED PERIOD OF MODERATE TO HEAVY
RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA LATE TONIGHT
THROUGH WEDNESDAY EVENING.

COZ081-084-085-120745-
/O.CON.KPUB.FF.A.0005.120912T0900Z-120913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
544 PM MDT TUE SEP 11 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 AM MDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING
  AREAS...THE WALDO CANYON BURN SCAR AREA IN EL PASO AND TELLER
  COUNTIES.

* FROM 3 AM MDT WEDNESDAY THROUGH WEDNESDAY EVENING

* A UPPER LEVEL STORM SYSTEM CROSSING THE NORTHERN ROCKIES WILL
  INTERACT WITH DEEP SUBTROPICAL MOISTURE FROM THE SOUTHWEST...TO
  PRODUCE THE POTENTIAL FOR A PROLONGED PERIOD OF MODERATE TO
  HEAVY RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA. CURRENT
  FORECAST MODELS INDICATE THE POTENTIAL FOR AN INCH OF RAIN OR
  MORE OVER A 12 HOUR PERIOD ACROSS THE WALDO CANYON BURN SCAR.

* THIS AMOUNT OF RAINFALL...IF IT OCCURS...WOULD LIKELY LEAD TO 
  FLASH FLOODING ACROSS THE WALDO CANYON BURN SCAR AREA. CREEKS 
  AND DRAINAGE AREAS WOULD FLOOD. LANDSLIDES AND DEBRIS FLOWS 
  WOULD OCCUR. ROADS WOULD BE COVERED OR WASHED OUT BY RUSHING 
  WATER AND DEBRIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY THE SOILS AND
VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND
DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. IN
ADDITION...THE SOILS IN A BURN SCAR CAN BECOME UNSTABLE WHEN IT
RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK.
ROADS CAN BE WASHED OUT BY THE FORCE OF RUSHING WATER AND DEBRIS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OR DEBRIS COVERS
THE ROADWAY. THE WATER OR DEBRIS MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY.

THOSE WITH FLASH FLOOD CONCERNS IN AND NEAR THE WALDO CANYON BURN
SCAR AREA SHOULD MONITOR THE WEATHER CLOSELY AND BE PREPARED MOVE
TO HIGHER GROUND IF NEEDED.

&&

$$
333 
WGUS65 KPUB 120550
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
1150 PM MDT TUE SEP 11 2012

...FLASH FLOODING WILL BE POSSIBLE ACROSS THE WALDO CANYON BURN
SCAR AREA FROM LATE TONIGHT THROUGH WEDNESDAY EVENING...

AN UPPER LEVEL STORM SYSTEM WILL INTERACT WITH DEEP SUBTROPICAL
MOISTURE TO PRODUCE A PROLONGED PERIOD OF MODERATE TO HEAVY
RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA LATE TONIGHT
THROUGH WEDNESDAY EVENING.

COZ081-084-085-121400-
/O.CON.KPUB.FF.A.0005.120912T0900Z-120913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
1150 PM MDT TUE SEP 11 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 3 AM MDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE FOLLOWING
  AREAS...THE WALDO CANYON BURN SCAR AREA IN EL PASO AND TELLER
  COUNTIES.

* FROM 3 AM MDT WEDNESDAY THROUGH WEDNESDAY EVENING

* A UPPER LEVEL STORM SYSTEM CROSSING THE NORTHERN ROCKIES WILL 
  INTERACT WITH DEEP SUBTROPICAL MOISTURE FROM THE SOUTHWEST... 
  TO PRODUCE THE POTENTIAL FOR A PROLONGED PERIOD OF MODERATE TO 
  HEAVY RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA. CURRENT 
  FORECAST MODELS INDICATE THE POTENTIAL FOR AN INCH OF RAIN OR 
  MORE OVER A 12 HOUR PERIOD ACROSS THE WALDO CANYON BURN SCAR. 

* THIS AMOUNT OF RAINFALL...IF IT OCCURS...WOULD LIKELY LEAD TO 
  FLASH FLOODING ACROSS THE WALDO CANYON BURN SCAR AREA. CREEKS 
  AND DRAINAGE AREAS WOULD FLOOD. LANDSLIDES AND DEBRIS FLOWS 
  WOULD OCCUR. ROADS WOULD BE COVERED OR WASHED OUT BY RUSHING 
  WATER AND DEBRIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY THE SOILS AND
VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND
DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. IN
ADDITION...THE SOILS IN A BURN SCAR CAN BECOME UNSTABLE WHEN IT
RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK.
ROADS CAN BE WASHED OUT BY THE FORCE OF RUSHING WATER AND DEBRIS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OR DEBRIS COVERS
THE ROADWAY. THE WATER OR DEBRIS MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY.

THOSE WITH FLASH FLOOD CONCERNS IN AND NEAR THE WALDO CANYON BURN
SCAR AREA SHOULD MONITOR THE WEATHER CLOSELY AND BE PREPARED MOVE
TO HIGHER GROUND IF NEEDED.

&&

$$
806 
WGUS65 KPUB 121001
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
401 AM MDT WED SEP 12 2012

...FLASH FLOODING WILL BE POSSIBLE ACROSS THE WALDO CANYON BURN
SCAR AREA THROUGH THIS EVENING...

AN UPPER LEVEL STORM SYSTEM WILL INTERACT WITH DEEP SUBTROPICAL
MOISTURE TO PRODUCE A PROLONGED PERIOD OF MODERATE TO HEAVY
RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA THROUGH THIS
EVENING. 

COZ081-084-085-121815-
/O.CON.KPUB.FF.A.0005.000000T0000Z-120913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
401 AM MDT WED SEP 12 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* IN AND NEAR THE WALDO CANYON BURN SCAR. 

* THROUGH THIS EVENING

* A UPPER LEVEL STORM SYSTEM CROSSING THE NORTHERN ROCKIES WILL
  INTERACT WITH DEEP SUBTROPICAL MOISTURE FROM THE SOUTHWEST... TO
  PRODUCE THE POTENTIAL FOR A PROLONGED PERIOD OF MODERATE TO
  HEAVY RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA. CURRENT
  FORECAST MODELS INDICATE RAINFALL AMOUNTS OF 0.50 TO 0.75 INCHES
  WILL BE LIKELY. ANY THUNDERSTORMS THAT DEVELOP OVER THE SCAR
  WILL LEAD TO HEAVIER AMOUNTS. THE HEAVIEST RAIN IS PROJECTED TO
  FALL FROM LATE THIS MORNING INTO MID AFTERNOON. 

* THIS AMOUNT OF RAINFALL...IF IT OCCURS...WOULD LIKELY LEAD TO
  FLASH FLOODING ACROSS THE WALDO CANYON BURN SCAR AREA. CREEKS
  AND DRAINAGE AREAS WOULD FLOOD. LANDSLIDES AND DEBRIS FLOWS
  WOULD OCCUR. HIGHWAY 24 BETWEEN WOODLAND PARK AND COLORADO
  SPRINGS WOULD BE COVERED OR WASHED OUT BY RUSHING WATER AND
  DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLASH FLOODING IS OBSERVED...CLIMB TO HIGHER GROUND. DO NOT USE
YOUR VEHICLE TO ESCAPE A FLASH FLOOD.

FLASH FLOODING ASSOCIATED WITH BURN SCARS CAN HAPPEN VERY RAPIDLY.
BE ALERT IF YOU LIVE IN AND NEAR THE WALDO CANYON BURN SCAR. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY THE SOILS AND
VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND
DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. IN
ADDITION...THE SOILS IN A BURN SCAR CAN BECOME UNSTABLE WHEN IT
RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK.
ROADS CAN BE WASHED OUT BY THE FORCE OF RUSHING WATER AND DEBRIS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OR DEBRIS COVERS
THE ROADWAY. THE WATER OR DEBRIS MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY.

&&

$$

HODANISH
706 
WGUS65 KPUB 121736
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
1136 AM MDT WED SEP 12 2012

...FLASH FLOODING WILL BE POSSIBLE ACROSS THE WALDO CANYON BURN
SCAR AREA THROUGH THIS EVENING...

AN UPPER LEVEL STORM SYSTEM WILL CONTINUE TO INTERACT WITH DEEP
SUBTROPICAL MOISTURE TO PRODUCE A PROLONGED PERIOD OF MODERATE TO
HEAVY RAINFALL ACROSS THE WALDO CANYON BURN SCAR AREA THROUGH THIS
EVENING.

COZ081-084-085-130145-
/O.CON.KPUB.FF.A.0005.000000T0000Z-120913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
1136 AM MDT WED SEP 12 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF EAST CENTRAL COLORADO...INCLUDING THE WALDO CANYON
  BURN SCAR...EL PASO COUNTY...TELLER COUNTY AND THE RAMPART
  RANGE.

* THROUGH THIS EVENING.

* A UPPER LEVEL STORM SYSTEM CROSSING THE NORTHERN ROCKIES WILL
  CONTINUE TO INTERACT WITH DEEP SUBTROPICAL MOISTURE FROM THE
  SOUTHWEST...TO PRODUCE RAINFALL...MODERATE TO HEAVY AT TIMES
  ACROSS THE WALDO CANYON BURN SCAR AREA. AS OF 1130 AM MDT THIS
  MORNING...THE WALDO CANYON BURN SCAR HAD RECEIVED BETWEEN 0.71
  AND 1.02 INCHES OF PRECIPITATION. RECENT COMPUTER SIMULATIONS
  INDICATE ADDITIONAL RAINFALL AMOUNTS BETWEEN 0.30 TO 0.70 INCHES
  MAY BE NOTED OVER THE WALDO CANYON BURN SCAR FROM LATE THIS
  MORNING INTO THIS EVENING. IN ADDITION...ANY THUNDERSTORMS THAT
  DEVELOP OVER THE WALDO CANYON BURN SCAR WILL LEAD TO HEAVIER
  PRECIPITATION AMOUNTS. ALSO...PLEASE NOTE THAT A FLASH FLOOD
  WARNING REMAINS IN EFFECT FOR WEST CENTRAL EL PASO COUNTY UNTIL
  230 PM MDT.

* THIS RAINFALL HAS THE POTENTIAL TO PRODUCE FLASH FLOODING ACROSS
  THE WALDO CANYON BURN SCAR AREA. CREEKS AND DRAINAGE AREAS WILL
  BE CAPABLE OF FLOODING. IN ADDITION...LANDSLIDES AND DEBRIS
  FLOWS MAY ALSO BE NOTED. HIGHWAY 24 BETWEEN WOODLAND PARK AND
  COLORADO SPRINGS ALSO HAS THE POTENTIAL TO BE COVERED OR WASHED
  OUT BY RUSHING WATER AND DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLASH FLOODING IS OBSERVED...CLIMB TO HIGHER GROUND. DO NOT
USE YOUR VEHICLE TO ESCAPE A FLASH FLOOD.

FLASH FLOODING ASSOCIATED WITH BURN SCARS CAN HAPPEN VERY
RAPIDLY. BE ALERT IF YOU LIVE IN AND NEAR THE WALDO CANYON BURN
SCAR.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

JUST A SMALL AMOUNT OF RAINFALL ON A BURN SCAR CAN LEAD TO FLASH
FLOODING. WATER THAT IS NORMALLY ABSORBED BY THE SOILS AND
VEGETATION...RUNS OFF ALMOST INSTANTLY. THIS CAUSES CREEKS AND
DRAINAGE AREAS TO FLOOD AT A MUCH FASTER RATE THAN NORMAL. IN
ADDITION...THE SOILS IN A BURN SCAR CAN BECOME UNSTABLE WHEN IT
RAINS...SOMETIMES RESULTING IN DEBRIS FLOWS AND FALLING ROCK.
ROADS CAN BE WASHED OUT BY THE FORCE OF RUSHING WATER AND DEBRIS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER OR DEBRIS COVERS
THE ROADWAY. THE WATER OR DEBRIS MAY BE TOO GREAT TO ALLOW YOUR
CAR TO CROSS SAFELY.

&&

$$
219 
WGUS65 KPUB 122321
FFAPUB

FLOOD WATCH
NATIONAL WEATHER SERVICE PUEBLO CO
521 PM MDT WED SEP 12 2012

...THREAT OF HEAVY RAINFALL HAS ENDED OVER THE WALDO CANYON BURN
SCAR...

.THE THREAT OF HEAVY RAINFALL HAS ENDED OVER THE WALDO CANYON
BURN SCAR...AND ONLY A FEW LIGHT RAIN SHOWERS OR SPRINKLES ARE
EXPECTED FOR THE REMAINDER OF THE NIGHT. 

COZ081-084-085-130030-
/O.CAN.KPUB.FF.A.0005.000000T0000Z-120913T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-
INCLUDING...WOODLAND PARK...BLACK FOREST...AIR FORCE ACADEMY...
COLORADO SPRINGS
521 PM MDT WED SEP 12 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR THE WALDO CANYON BURN SCAR HAS BEEN
CANCELLED. RAIN HAS TAPERED OFF TO SPRINKLES OVER THE AREA EARLY
THIS EVENING...AND ONLY LIGHT SHOWERS AND MINOR RAINFALL AMOUNTS
ARE FORECAST FOR THE REMAINDER OF THE NIGHT. RAINFALL AMOUNTS
BETWEEN ONE AND ONE AND A HALF INCHES FELL EARLIER TODAY OVER THE
BURN SCAR AND MUCH OF TELLER AND EL PASO COUNTIES. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at Sep 11, 4:27 AM MDT, 6 hours 3 minutes earlier.

Area forecast discussion, Sep 11, 4:27 AM MDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
427 AM MDT TUE SEP 11 2012

.SHORT TERM...

(TODAY AND TONIGHT)

...PRECIP NEXT 24 WILL MAINLY BE NORTH OF A LINE FROM THE SAN JUAN
MTNS...N SAN LUIS VALLEY TO PIKES PEAK...

CURRENTLY...

WAT VAP IMGY AND IR SAT PIX SHOWING CONSIDERABLE MOISTURE/CLOUDS OVER
THE SW CONUS. A CONSIDERABLE AMOUNT OF CG ACTIVITY WAS OCCURRING WITH
THIS ACTIVITY CONSIDERING THE TIME OF DAY (100S OF FLASHES/15 MIN).
FORCING FOR THIS ACTIVITY WAS ASSOCIATED WITH A VORT MAX OVER
CENTRAL CALIF. REGIONAL RADAR DATA ALONG WITH SFC OBS WAS SHOWING A
WIND SHIFT LINE DROPPING SOUTHWARD DOWN THE PLAINS...AND IT WAS
LOCATED JUST NORTH OF THE PALMER DVD AT 3 AM.

TODAY...

DO NOT EXPECT MUCH IN THE WAY OF ANY PRECIP THE REST OF THIS
MORNING. PRECIP OVER UTAH WILL GRADUALLY PUSH EASTWARD AND EXPECT
ACTIVITY TO PICK UP BY EARLY AFTERNOON ALONG THE CONTDVD. HI RES
GUIDANCE ALONG WITH TRADITIONAL GUIDANCE INDICATES THE BRUNT OF THE
ACTIVITY THIS AFTERNOON WILL REMAIN NORTH OF A LINE FROM THE SAN
JUAN MTNS...N SAN LUIS VALLEY TO PIKES PEAK...AND HAVE DRAWN UP THE
HIGHEST POPS OVER THESE NORTHERN REGIONS. SOUTH OF THIS AREA
ACTIVITY WILL BE MORE ISOLATED TO SCATTERED. THE RAINFALL ACTIVITY
WILL FORM ALONG A ~700 MB THERMAL GRADIENT WHICH WILL EXTEND SW-NE
ACROSS THE STATE.

ON THE PLAINS...BOUNDARY WILL CONTINUE TO MOVE SWD THIS MORNING. A
SFC LOW IS EXPECTED TO FORM JUST EAST OF KPUB LATE THIS MORNING AND
SLOWLY MOVE SOUTHEAST WITH TIME. MAX TEMPS TODAY OVER THE PLAINS
WILL ONCE AGAIN BE HOT...WITH HIGHS IN THE MID 90S. THE MOUNTAINS
AND VALLEYS...ESPECIALLY IN THE CENTRAL PART OF THE STATE...WILL BE
MUCH COOLER THAN THE LAST SEVERAL DAYS DUE TO THE INCREASING CLOUDS
AND PRECIP.

THE WALDO BURN SCAR COULD SEE SOME PRECIP BREAKING OUT...BUT IT WILL
NOT OCCUR UNTIL MID AFTERNOON AT THE EARLIEST. T/TD SPREADS WILL BE
QUITE HIGH SO SIGNIF PRECIP EARLY ON SHOULD NOT AMOUNT TO MUCH.

TONIGHT...

MAIN VORT MAX WILL MOVE INTO UTAH TONIGHT AND THIS WILL INITIATE
ANOTHER ROUND OF PRECIP THAT WILL MOVE ACROSS THE NORTHERN TIER OF
THE REGION. THIS AREA OF PRECIP WILL TRACK A BIT FARTHER SOUTH AND
WILL HAVE A BETTER CHANCE OF BRINGING SOME STEADY RAIN TO THE WALDO
BURN SCAR AREA LATE. OVERALL...THE PLAINS TONIGHT WILL CONTINUE
DRY...WITH EL PASO COUNTY BEING THE ONLY EXCEPTION WERE SOME LIGHT
RAIN WILL LIKELY MOVE OVER THE AREA DURING THE EARLY MORNING HOURS.

THIS VORT MAX WILL ALSO ALLOW FOR A MORE DEFINED BOUNDARY TO MOVE
ACROSS THE PLAINS THIS EVENING...AND EXPECT SOME GUSTY NORTH WINDS
ON THE PLAINS AFTER THE FRONT GOES BY.

FOR NOW...WE DO NOT PLAN ON ISSUING ANY FLASH FLOOD HILITES FOR THE
WALDO BURN SCAR AS THE HEAVIEST RAIN WILL LIKELY NOT AFFECT THE BURN
SCAR UNTIL TOMORROW (WEDNESDAY). PLEASE SEE DISCUSSION BELOW FOR
MORE INFORMATION ABOUT WEDNESDAYS WEATHER. RESIDENTS IN AND NEAR THE
WALDO BURN SCAR SHOULD KEEP ABREAST OF THE WEATHER FORECAST...AND
POSSIBLE WATCHES AND WARNINGS...DURING THE NEXT 36 HOURS. \/HODANISH

.LONG TERM...

(WEDNESDAY THROUGH TUESDAY)

...CONCERN FOR FLASHING FLOODING ON THE WALDO CANYON BURN SCAR...
...WET WEATHER FOR ALL OF SOUTHERN COLORADO...

MODELS ARE IN AGREEMENT THROUGH THE EXTENDED WITH VERY WET
CONDITIONS FOR THE MIDDLE OF THE WORK WEEK WITH DRIER CONDITIONS
THIS WEEKEND. AN UPPER LEVEL STORM SYSTEM WILL BE SAGGING SOUTH
ACROSS COLORADO WEDNESDAY MORNING WHILE A STRONG COLD FRONT DROPS
SOUTH ACROSS THE REGION. THIS SYSTEM IS FORECAST TO IMPACT THE
REGION THROUGH THURSDAY WITH WIDESPREAD RAINFALL AND MUCH COOLER
TEMPERATURES.

THE BOUNDARY AND UPPER LEVEL DISTURBANCE WILL BE SITUATED FROM THE
FOUR CORNERS REGION INTO NORTHEAST COLORADO WEDNESDAY MORNING AND
WILL SLOWLY SHIFT SOUTHWARD THROUGH WEDNESDAY NIGHT. MODELS IN
GOOD AGREEMENT WITH A BAND OF HEAVY RAINFALL DEVELOPING ALONG THE
TROUGH AXIS AND LOW LEVEL BOUNDARY WITH MODERATE TO HEAVY RAINFALL
ONGOING WEDNESDAY MORNING OVER THE MOUNTAIN REGIONS. THIS AREA OF
MODERATE TO HEAVY RAINFALL WILL SLOWLY SHIFT SOUTH...INTO THE
PALMER DIVIDE AND EASTERN PLAINS BY WEDNESDAY AFTERNOON. ABUNDANT
LOW LEVEL MOISTURE WILL COMBINE WITH INCREASING NORTHEASTERLY LOW
AND MID LEVEL UPSLOPE FLOW BEHIND THE FRONTAL BOUNDARY DURING THE
AFTERNOON. THIS SHOULD ALLOW FOR MODERATE TO HEAVY RAINFALL
WEDNESDAY AFTERNOON INTO THURSDAY MORNING FOR THE PLAINS. SOME
MODEL GUIDANCE IS INDICATING LOCATIONS OVER THE PALMER
DIVIDE...THE EASTERN MOUNTAINS AND ADJACENT PLAINS COULD SEE UP TO
2 INCHES OF RAINFALL BEFORE ALL IS SAID AND DONE. THIS BRINGS UP
GROWING CONCERNS FOR FLASH FLOODING FOR THE WALDO CANYON BURN
SCAR. WHILE RAIN WILL NOT COME IN A QUICK BURST OVER THE
SCAR...THE PROLONGED PERIOD OF RAINFALL WILL LIKELY CAUSE HIGHER
THAN NORMAL RUNOFF AND HAVE THE POTENTIAL TO MOVE ASH AND DEBRIS
DOWN ALL DRAINAGES. HAVE OPTED TO LET THE DAY SHIFT HAVE ANOTHER
LOOK AT TIMING/DURATION OF THIS EVENT BEFORE ISSUING ANY FLASH
FLOOD HIGHLIGHTS. PREPARATIONS SHOULD BE UNDER WAY TO PROTECT LIFE
AND PROPERTY AS CONFIDENCE IS PRETTY HIGH THAT THE BURN SCAR WILL
SEE DECENT AMOUNTS OF RAINFALL WEDNESDAY MID AFTERNOON INTO
THURSDAY MORNING.

AT THE HIGHER ELEVATIONS...COLD AIR ALOFT WILL FILTER IN BEHIND
THE COLD FRONT WITH RAIN LIKELY CHANGING TO SNOW BY WEDNESDAY
EVENING. EXPECT SNOW LEVELS TO REMAIN HIGH...GENERALLY ABOVE 12
KFT. THE FIRST DOSE OF WINTER WEATHER HIGHLIGHTS MAY ALSO BE
NEEDED WITH THIS STORM SYSTEM...ESPECIALLY OVER THE SANGRE DE
CRISTO MOUNTAINS AND PIKES PEAK. MODELS ARE SPITTING OUT UP TO 6
INCHES OF SNOWFALL WEDNESDAY EVENING THROUGH THURSDAY. FOR THOSE
TRAVELING ACROSS THE HIGHER ELEVATIONS...BE AWARE AND PREPARED FOR
WINTER WEATHER DRIVING CONDITIONS.

MODELS VARY A BIT IN THE WINDING DOWN OF THIS STORM SYSTEM. THE
GFS IS THE FASTEST AT DROPPING THE SYSTEM SOUTH AND ENDING
PRECIPITATION BY THURSDAY AFTERNOON. THE NAM IS THE SLOWEST WITH
PRECIPITATION ENDING NORTH TO SOUTH THURSDAY EVENING. HAVE USED A
BLEND OF THE TWO MODELS WITH PRECIPITATION ENDING FROM NORTH TO
SOUTH THROUGH THE LATE AFTERNOON HOURS WITH A FEW SHOWERS HANGING
ON OVER THE EASTERN MOUNTAINS AND ALONG THE NEW MEXICO BORDER
THROUGH THE EVENING. IN ADDITION TO MUCH NEEDED RAINFALL...MUCH
COOLER TEMPERATURES ARE EXPECTED WEDNESDAY AND THURSDAY. HIGH
TEMPERATURES WILL LIKELY ONLY REACH INTO THE 60S OVER THE PLAINS.
THOSE OVER THE SAN LUIS VALLEY MAY SEE THEIR FIRST WIDESPREAD
FREEZE THURSDAY NIGHT.

HIGH PRESSURE IS FORECAST TO BUILD ON FRIDAY AND PERSIST THROUGH
SUNDAY. THIS WILL BRING GENERALLY DRY CONDITIONS TO THE REGION AND
TEMPERATURES BACK UP INTO THE 80S TO NEAR 90. ANY THUNDERSTORMS
THAT DO DEVELOP SHOULD REMAIN OVER THE MOUNTAIN AREAS.

MODELS AND ENSEMBLES IN AGREEMENT WITH ANOTHER LONG WAVE TROUGH
DROPPING OUT OF THE PACIFIC NORTHWEST INTO THE ROCKIES MONDAY INTO
TUESDAY. WHILE MOISTURE LOOKS TO BE LACKING WITH THIS STORM SYSTEM
THERE COULD BE ANOTHER ROUND OF PRECIPITATION POSSIBLE AND A
RETURN TO COOLER TEMPERATURES. MOZLEY

&&

.AVIATION...

VFR CONDITIONS EXPECTED DURING THE NEXT 24 H AT ALL 3 TAF
SITES...KPUB...KALS AND KCOS. A BRISK DRY COLD FRONT WILL MOVE
ACROSS THE PLAINS EARLY THIS EVENING AND SHOULD CROSS KCOS AOA
01-02Z AND KPUB AOA 02-03Z. GUSTY N WINDS WILL OCCUR BEHIND THE
FRONT AND WILL LAST SEVERAL HOURS. SOME RAIN SHOWERS WILL BE
POSSIBLE AT KCOS TOWARDS SUNRISE. THERE WILL ALSO BE A SLIGHT CHANCE
OF A TSRA AT KALS AND KCOS THIS AFTERNOON/EARLY EVENING BUT
PROBABILITY IS  TOO LOW TO MENTION IN TAFS.

IT SHOULD BE NOTED THAT MVFR/IFR CONDITIONS COULD AFFECT THE TAF
SITES AFTER THIS FCST PERIOD...MAINLY DURING THE DAY WEDNESDAY/WED
NITE.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

34/88
Hazardous weather outlook, Sep 11, 6:48 AM MDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
648 AM MDT TUE SEP 11 2012

COZ058>089-093>099-121300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
648 AM MDT TUE SEP 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...AND INCREASE IN COVERAGE
OVER MANY AREAS OF THE HIGHER TERRAIN BY LATE AFTERNOON. AREAS ALONG THE
CONTINENTAL DIVIDE WILL SEE MOST OF THE THUNDERSTORM ACTIVITY. THIS
STORM ACTIVITY WILL CONTINUE INTO THE EVENING HOURS...WITH THE
THUNDER ACTIVITY DECREASING BY LATE EVENING.

DURING THE EARLY MORNING HOURS OF WEDNESDAY...ANOTHER AREA OF RAIN AND
ISOLATED THUNDERSTORMS WILL TRACK ACROSS THE SAN JUANS...THE CENTRAL
MOUNTAINS...THE UPPER AND CENTRAL ARKANSAS RIVER VALLEY AND ACROSS
THE PIKES PEAK REGION.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE WALDO CANYON BURN
SCAR LATER THIS AFTERNOON AND EARLY EVENING. A MORE WIDESPREAD
STEADY RAIN WITH ISOLATED THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVER
THE BURN SCAR DURING THE EARLY MORNING HOURS OF WEDNESDAY. RAINFALL
MAY BE HEAVY ENOUGH TO CAUSE RAPID RISES IN STREAM LEVELS...ALONG
WITH MUDSLIDE AND DEBRIS FLOWS. HIGHWAY 24 MAY BECOME HAZARDOUS TO
TRAVEL AS EARLY AS LATE THIS AFTERNOON...AND CONTINUE THROUGHOUT
TONIGHT.

IN ADDITION....SOME ACCUMULATING SNOW WILL BE POSSIBLE ABOVE 13000
FEET TONIGHT. THE CENTRAL MOUNTAIN AREAS HAVE THE BEST CHANCE OF
SEEING SOME ACCUMULATING SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED WEDNESDAY
THROUGH THURSDAY NIGHT ACROSS SOUTHERN COLORADO. PERIODS OF
MODERATE TO HEAVY RAINFALL IS POSSIBLE...ESPECIALLY WEDNESDAY
NIGHT FOR ALL OF THE AREA. OF PARTICULAR CONCERN IS THE WALDO
CANYON BURN SCAR WHERE THERE IS THE POTENTIAL FOR FLASH FLOODING.
WHILE THIS WILL BE A LONGER DURATION EVENT...THE PROLONGED PERIOD
OF RAINFALL WILL LIKELY CAUSE HIGHER THAN NORMAL RUNOFF AND HAS
THE POTENTIAL TO MOVE ASH AND DEBRIS DOWN ALL DRAINAGES.
PREPARATIONS SHOULD BE MADE TO PROTECT LIFE AND PROPERTY IN AND
AROUND THE BURN SCAR...FROM LATE WEDNESDAY AFTERNOON THROUGH MUCH
OF THE DAY ON THURSDAY.

IN ADDITION...THE FIRST ACCUMULATING SNOWFALL IS POSSIBLE OVER THE
HIGHER ELEVATIONS OF THE MOUNTAINS. SNOW LEVELS WILL LIKELY DROP
TO NEAR 12000 FEET WEDNESDAY NIGHT WITH SEVERAL INCHES OF SNOW
POSSIBLE OVER THE SANGRE DE CRISTO MOUNTAINS AND PIKES PEAK.

A RETURN TO DIURNALLY DRIVEN AFTERNOON AND EVENING THUNDERSTORMS
IS EXPECTED FRIDAY INTO SUNDAY OVER THE MOUNTAINS. ANOTHER STORM
SYSTEM IS POSSIBLE EARLY NEXT WEEK WITH ANOTHER ROUND OF
WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY POSSIBLE ALONG WITH
HIGHER ELEVATION SNOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE IN AND NEAR THE WALDO BURN SCAR REGION FROM LATER THIS
AFTERNOON THROUGH TONIGHT.

34/88

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 2:47 PM MDTWinter Storm WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more12 hr

Nearby

Flash Flood Watches in Colorado, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.